# SDR AU990317

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Propeller: Mcauly 3AF32C87
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: WA876
- Condition: Failed
- Location: Alternator
- Component: Prestolite, ALV9407
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR BEARING FAILURE.  ALTERNATOR DAMAGED BEYOND REPAIR.
